MathSciNet Relay Station
MathSciNet bibliographic data
MR930175 33A65 (05A15 05A30)
Ismail, Mourad E. H.; Stanton, Dennis; Viennot, Gérard The combinatorics of $q$-Hermite polynomials and the Askey-Wilson integral. European J. Combin. 8 (1987), no. 4, 379–392.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement